# SDR 2006UALA01682

- Difficulty date: August 26, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 44,895 hours, 8,733 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 22cde
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT SEAT ROW 22CDE.  REPLACED EEL LT ASSY. OPERATION CHECKED OK.
